# SDR ASOA2020030973028

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 47,408 hours, 36,132 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00387
- Condition: Faulty
- Location: Cockpit
- Part time: 38,322 hours, 25,123 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A

## Discrepancy

THE CREW REPORTED LOSS OF PRESSURIZATION AT 17,000 FT. THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.MAINTENANCE REPLACED THE DIGITAL PRESSURIZATION CONTROLLER. OPERATIONAL CHECKS WERE GOOD.
